MathSciNet Relay Station
MathSciNet bibliographic data
MR983561 (90e:65113) 65L10
Grossmann, Ch.; Roos, H.-G. Uniform enclosure of high order of boundary value problems by monotone discretization. Math. Comp. 53 (1989), no. 188, 609–617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement